Hypergeometric generating function of l-function, slater’s identities, and quantum invariant

K. Hikami, A. N. Kirillov

Research output: Contribution to journalArticle

Abstract

Relationships between the quantum invariants of the torus knots T3, 2k and some q-series identities are studied. In particular, new generalizations of the Slater identities (83) and (86) are obtained.

Original languageEnglish
Pages (from-to)143-156
Number of pages14
JournalSt. Petersburg Mathematical Journal
Volume17
Issue number1
DOIs
Publication statusPublished - 2006

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Hypergeometric generating function of l-function, slater’s identities, and quantum invariant'. Together they form a unique fingerprint.

  • Cite this